# SDR SIMA20131230014

- Difficulty date: December 30, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,713 hours, 31,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CTR SILL CORRODED.  R & R SERVICE DOOR CTR SILL IAW SRM 51-40-02.
